# SDR ASAA1058466

- Difficulty date: October 31, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 9,983 hours, 3,182 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 003691
- Condition: Failed
- Location: E&E Bay
- Part time: 9,983 hours, 3,182 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT PREFLIGHT INFORMED MAINTENANCE LEFT FMC NOT WORKING.  SWAPPED COMPUTERS FOR TROUBLESHOOTING PROBLEM FOLLOWED.  RE-INSTALLED RT FMC COMPUTER AND REPLACE LT SIDE COMPUTER PER AMM 34 61 02 PERFORMED FMC SYSTEM CROSSLOAD REF AMM 34 61 00.  SYSTEM OPS CHECK OK PER AMM 34 61 00.
